Kinetic renormalization group approach to diffusion limited aggregation

TitleKinetic renormalization group approach to diffusion limited aggregation
Publication TypeJournal Article
Year of Publication1989
AuthorsXR Wang, Y Shapir, and M Rubinstein
JournalPhysics Letters A
Pagination274 - 278
Date Published01/1989
Abstract

A new kinetic real-space renormalization group approach to the diffusion-limited aggregates is presented. The fractal dimension (Df) and the set of hierarchical dimensions D(q) are computed for the DLA cluster on the square lattice. We find Df=Ds=1.727 (Dsis the surface dimension), in good agreement with the simulations. Our approach yileds a correction scaling exponents: Di=0.623. © 1989.

DOI10.1016/0375-9601(89)90276-4
Short TitlePhysics Letters A